# SDR FDEA201402250402

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N110141
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED STRINGER 25 - 26L, BS 1320.  FOUND OUT OF LIMITS IAW SRM 51-10-02 & 53-00-07.   R & R SHEAR TIE IAW SRM 51-40-02.
